High order expansions for renewal functions and applications to ruin theory

Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2017, 27 (4), pp.2342 - 2382. 〈10.1214/16-AAP1261〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01610709
Contributeur : Landy Rabehasaina <>
Soumis le : jeudi 5 octobre 2017 - 04:50:42
Dernière modification le : vendredi 6 juillet 2018 - 15:18:04

Identifiants

Collections

Citation

Dombry Clément, Rabehasaina Landy. High order expansions for renewal functions and applications to ruin theory. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2017, 27 (4), pp.2342 - 2382. 〈10.1214/16-AAP1261〉. 〈hal-01610709〉

Partager

Métriques

Consultations de la notice

85